Doctor, i am in consultation with a female psychiatrist since last year. She knows my medical history cover to cover. I have been experiencing the symptoms of ED due to the medicines. How it must be remedied? How to talk to her about this problem? I think changing doctors at this stage isn't fair. Help me wit tis.Ty
Like the answers? Chat privately with the doctor of your choice
Convey the same its as simple as that... Do not hesitate to speak to your doctor its not good for your health...in general Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..speak to her in English if your mother tongue is Kannada it will be better and not so embracing to you... Good luck.
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.